# SDR IXXA20210124003

- Difficulty date: January 20, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 88,086 hours, 22,731 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE ACCOMPLISHMENT OF EO 53-767-767-7487, STRUCTURAL FINDINGS WERE NOTED. AIRCRAFT GROUNDED FOR PAINT WORK IN PROGRESS.
